# SDR HALA0800421

- Difficulty date: March 23, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 70,323 hours, 12,799 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Aileron System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AILERON LOCKOUT LIGHT ILLUM.  AT LOW SPEED EICAS "AILERON LOCKOUT" DISPLAYED.  TEMPORARY CONDITION LIGHT ON AT 13,000' AND 250KT.  STAYED ON 30SEC TO 1 MIN.  PERFORMED FIM 27-11-00, NO FAULTS NOTED, OK FOR SERVICE.
